# SDR 2CJA20150528001

- Difficulty date: May 17, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Aircraft: N207K
- Make and model: Braero HAWKER1000
- Aircraft serial: 259045
- Engine: Pwc PT6A42A
- Engine time: 13,178 hours, 7,966 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Solenoid
- Part number: 31B419704
- Part serial: 864
- Condition: Intermittent
- Location: Rt Engine
- Part time: 12,911 hours, 7,817 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: E, A
- Precautionary procedure: E, F

## Discrepancy

AT 0915 LOCAL TIME THEY WERE POSITIONED ON AIRPORT HOLDING, SHORT OF RUNWAY 19.  NOTICED AIR CONDITIONING WAS NOT MAINTAINING & CABIN WAS GETTING WARM.  AFTER CLEARANCE WAS GIVEN FOR TAKEOFF, POWER WAS APPLIED & THE ACFT BEGAN TO SHAKE, FELT LIKE A COMPRESSOR STALL.  THE POWER WAS INSTANTLY PULLED BACK & THE VIBRATION WENT AWAY, WHEN POWER WAS APPLIED AGAIN IT STARTED TO SHAKE AGAIN.  AT THE POINT THE ACFT BEHIND ADVISED THEM THERE WERE FLAMES COMING OUT THE NR 2 ENG.  THE PIC CALLED FOR THE ENG FIRE CHECKLIST & PULLED THE T HANDLE.  THE CREW INITIALLY FIRED THE NR 2 BOTTLE, 1ST SHOOT BUT DID NOT GET AN INDICATION THAT IT HAD GONE OFF.  TAXIED ACROSS THE RUNWAY & WENT INTO THE HOLD AREA, RAN THE CHECKLIST AGAIN DURING WHICH WE HAD AN ORAL FIRE WARNING HORN & BLEW THE NR 2 ENG FIRE BOTTLE 2ND SHOOT AT THAT TIME.  THE SECOND SHOOT DID GIVE THEM NOTIFICATION THAT IT HAD FIRED.  CALLED FOR THE FIRE TRUCKS & THEY SHOWED UP, DID A VISUAL INSPECTION & GAVE THEM THE GREEN LIGHT TO RETURN TO THE GATE.  THEY HAD THE FIRE & RESCUE FOLLOW FOR PRECAUTIONARY REASONS DUE TO PAX ON BOARD.  WHEN THE VIBRATION HAPPENED PIC’S FIRST INDICATION ON THE ANNUNCIATOR PANEL WAS A FADAC 2 MALFUNCTION, FOLLOWED BY THE REMAINDER LIGHTS AFTER SHUTTING DOWN AN ENG.  AGAIN THE LIGHT THAT THE PIC SAW WAS A FADAC 2 MALFUNCTION LIGHT.  WHEN THE ENG WAS COMPRESSOR STALLING MY GAUGES FOR ITT & N2 WERE VERY ERRATIC.  ACFT TAXIED TO THE GATE WITH NR 1 ENG LEAVING NR 2 ENG SHUTDOWN.  AFTER RETURNING TO THE GATE & UNLOADING THE PAX, THE ACFT WAS VISUALLY INSPECTED.  NOTICED SOME BLACK SOOT UNDERNEATH THE ENG FROM THE EVENTS & A STRONG ODOR OF ELEC BURNING.  INSPECTED THE NR 2 ENG & FOUND THE OIL LEVEL GOOD & OIL LOOKED CLEAN.  ENG GEN SHOWED NO DEFECTS & WOULD ROTATE BY HAND.  WHEN ENG WAS ROTATED BY HAND WHEN COOL MX NOTICED CLUNKS & GRINDING AS THE ENG ROTATED.  REPRESENTATIVE ON THE SCENE ELECTED TO REMOVE MOTOR & SEND IN FOR TEARDOWN.  AWAITING TEARDOWN REPORT OF CAUSE.
